# SDR AU000227

- Difficulty date: January 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-60-602P
- Engine: Lyc IO540AA1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 200072001
- Condition: Corroded
- Location: Acft Fuel Distri
- Component: Acft Fuel Distri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING FUEL PIPE CORRODED.
